Asymptotic Behaviors of Solutions of Second Order Differential Equations

K. Nishihara*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    9 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)424-441
    Number of pages18
    JournalJournal of Mathematical Analysis and Applications
    Issue number2
    Publication statusPublished - 1995 Jan 15

    ASJC Scopus subject areas

    • Applied Mathematics
    • Analysis

    Cite this